# SDR QMLA052309018

- Difficulty date: May 23, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N117NC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7517
- Aircraft time: 5,614 hours, 14,044 cycles
- System (JASC): 6400 · Tail Rotor System
- Part: Chip Detector
- Condition: Illuminated
- Location: Tail Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, TO PICK UP A PATIENT AT 2500MSL, ACFT EXPERIENCED A T/R CHIP LIGHT. THE ACFT COMPLETED THE EMERGENCY PROCEDURE FOR SAME, DIVERTED TO AN AIRPORT ABOUT 3 MILES AWAY, CALLING THE COMM CENTER AND ADVISED OF THE SITUATION. NORMAL SHUTDOWN COMPLETED AND MECHANIC NOTIFIED. AMC PILOT CHIP PLUG MX ACTION COMPLETED AND TO INCLUDE LOG BOOK ENTRIES. PILOT DID A 10 MIN PENALTY RUN, SHUTDOWN AND CHECKED BOTH T/R AND IGB PLUGS ALL WAS NORMAL. HE BRIEFED MED CREW AND FLEW BACK TO UNC WITH OUT FURTHER INCIDENT.
